Posted by: Michelle | 2009-01-09

Trepiline 25/50mg

Good day CD

My mom aged 61 has been on the above for about 4 years, lately we have discovered she'  s been skipping her medication (taking one today then one 2 days later and so forth). She is complaining of dizziness and her blood pressure is high. She has been to the Dr, told the doctor what she is taking but not how she is taking it. Could this be the cause of her dizziness,fatigue and high blood.
The dr also found an infection in her urine which she did not know she even had.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Thank you for visiting

You have to ask your mother's doctor to examine her for secondary causes of hypertension. The hypertension should be adequately treated and is most likely the cause for her dizziness.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: lilmama | 2009-01-09

Remember that Trepiline has a sedative effect as well as a anti-depressant so that could be the withdrawl symptoms of the meds as well.Monitor the situation when meds are taken on a regular basis as it could also be her blood pressure.
Hope this helps.

Reply to lilmama

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.